# SDR SWIA202412231102

- Difficulty date: November 2, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N630SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10328
- Aircraft time: 26,797 hours, 21,067 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Skin
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EQUIPMENT COMPARTMENT, TRU BAY, FLOOR ON THE LEFT SIDE HAS A CRACK EMANATING FROM THE PASS THRU CUT OUT FOR THE FS192.00 FRAME.  (C-CHECK RO 12/20/2024)    COMPLIED WITH REO 670-53-11-509 REV -E DATE 2018-02-08 FOR LH REPAIR AT TRU BAY FLOOR AT FS 192. COMPLIED WITH SKYCARD 51-00-1002-SKY.
